Institute for Numerical Simulation
Rheinische Friedrich-Wilhelms-Universität Bonn
maximize


@article{Chernov:2010*1,
  author = {Alexey Chernov},
  title = {Sparse polynomial approximation in positive order
		  {S}obolev spaces with bounded mixed derivatives and
		  applications to elliptic problems with random loading},
  institution = {Institute for Numerical Simulation, University of Bonn},
  journal = {Appl. Numer. Math.},
  volume = {62},
  annote = {journal},
  note = {Also available as INS Preprint 1003},
  type = {journal},
  year = {2012},
  number = {4},
  pages = {360--377},
  inspreprintnum = {1003},
  doi = {10.1016/j.apnum.2011.06.015},
  pdf = {http://chernov.ins.uni-bonn.de/research/pub/1003_rev.pdf 1},
  http = {http://www.sciencedirect.com/science/article/pii/S0168927411001103},
  url = {http://pdn.sciencedirect.com/science?_ob=MiamiImageURL&_cid=271992&_user=1848530&_pii=S0168927411001103&_check=y&_origin=article&_zone=toolbar&_coverDate=30-Apr-2012&view=c&originContentFamily=serial&wchp=dGLbVlS-zSkzk&md5=eec7e973a2d9726b5310c71d5315c1e6/1-s2.0-S0168927411001103-main.pdf 1}
}